# SDR COEA2023081016919

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,688 hours, 38,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671100210
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FUSELAGE HAS HAIL DAMAGE LOCATED BETWEEN FRAMES 32-33 & STRINGERS 1LH-1RH, FWD OF FRAME 33.  STRINGERS 1LH-1RH, FWD OF FRAME 33. CORRECTIVE ACTION: REPAIR PER SRAS ES_00221562_01...21227 ISSUE A, DATED 8/9/2023.
